High Tryglicerides

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mrspoohbear
New Member


Date Joined Apr 2006
Total Posts : 19
   Posted 4/1/2006 12:03 PM (GMT -7)   
My tryglicerides have been on a rollercoaster ride for a while and right now the count is high again. Has anyone suffered from this before? What does it mean? My doctor hasn't been any help to me. I also have a sharp pain on my right side radiating to the back with nausea and my upper stomach has gotten big (looks swollen). Any help would be greatly appreciated.

lerie
Veteran Member


Date Joined Nov 2005
Total Posts : 966
   Posted 4/1/2006 12:22 PM (GMT -7)   
Hi mrspoohbear,Welcome to HW forum. Glad you found us. Do you have liver disease? Myself I have end stage liver cirrhosis & have this problem resulting from my liver as my liver does not break down cholesterial or tryglicerides,fat & defecient in other functions. This has meant gall bladder stones for me. Your condition does sound a lot to be like that of gall bladder disease. Did you have ultra sound done? It may be in your best interests to ask for a referral to a GI specialists.My heart does go out to you as I know how painfull this is. Does what you eat seem to have any bearing on it?My thoughts & prayers are with you & I hope someone gives you answers soon. Hope you feel better soon. later....


"There is at least one good thing in each and every day we just have to find it and if we look hard enough we will.Somedays we just have to look a little harder than others,but its alway's there.
 
Valerie


mrspoohbear
New Member


Date Joined Apr 2006
Total Posts : 19
   Posted 4/2/2006 7:31 PM (GMT -7)   

lerie,

I had my gallbladder removed several years ago. However, my problems continue and I am very frustrated. I suffer from IBS-D, GERD, hiatal hernia and gastroparesis. Now I have the pain in my right side radiating to the back, swollen upper abdomen and my tryglicerides levels on a rollercoaster.

Thanks for your response. I appreciate it. Talk to you later.


lerie
Veteran Member


Date Joined Nov 2005
Total Posts : 966
   Posted 4/2/2006 7:56 PM (GMT -7)   
 Hi mrspoohbear Yes I can well imagine how very frustrating this must be for you. Maybe someone else here will be able to give you some other suggestions here. Could it somehow perhaps be associated with your IBS or Gerd or other problems here? I do hope you will soon be able to find out what this is caused from & get relief from it. Do you have a good GI specialist? If not that would be my next suggestion. please let us know how you make out. My thoughts & prayers are with you. later...

"There is at least one good thing in each and every day we just have to find it and if we look hard enough we will.Somedays we just have to look a little harder than others,but its alway's there.
 
Valerie


mrspoohbear
New Member


Date Joined Apr 2006
Total Posts : 19
   Posted 4/3/2006 6:39 PM (GMT -7)   
Thanks lerie and Jennifer! I will come back with an update as soon as I visit my GI.

lerie
Veteran Member


Date Joined Nov 2005
Total Posts : 966
   Posted 4/4/2006 9:46 AM (GMT -7)   
Hi mrspoohbear, we look forward to hearing your update. Please feel free to go thru the other posts here & join in on the great topics. My thoughts & prayers are with you. later...

"There is at least one good thing in each and every day we just have to find it and if we look hard enough we will.Somedays we just have to look a little harder than others,but its alway's there.
 
Valerie


arorgan
New Member


Date Joined Dec 2007
Total Posts : 1
   Posted 12/26/2007 10:03 PM (GMT -7)   

hello MRSPOOHBEAR

It's alarming to me when you describe these symptoms and what your GP has said to you. I only hope that you read this before you find things out the hard way. It seems with the high trygliceride levels and your pain that raidiates to your back that your pancreas is having some trouble. High Tryglicerides are a prime irritant to the Pancreas and if left untreated can lead to organ deterioration and eventually diabetes. I don't want to scare you but you should ask your doctor to do a fasting blood test for Lipids and Lipase and Amalyse levels and also to conduct a glucose test to try and guage where you fall with Pancreas damage. What you should immediately do is to cut out as much Fat in your diet and sugar, and avoid alcohol. Tryglicerides carry fat around the body, and sugar is turned to fat to supply the body, alcohol simply changes the priority the liver take on removing toxins from the blood. If you drink your body tries to eliminate this toxin before it processes the fat, hence trygliceride levels go up.

When you have painthen there are some simple rules to try and follow. You need to rest your pancreas!!! this means no eating what-so-ever. Take some pain medication to try and help youself if you can without vomiting, but staying hydrated is a major one too. Rest your pancreas for 2 - 3 days without eating anything, but do try and drink plain water. If you are tolerating water and you are not needing the pain meds as much then now owuld be time to try some clear non sugar liquids, such as chicken broth and Jello, and stay on this diet for a day or two, eating approx every 4 hours. after this then proceed to a low fat, bland diet, with minimal sugars. Sports drinks are a good idea once you are tolerating clear liquidsto try and replenish the minerals that your body has just lost.

When you have these pains in your abdomen, the best advice i can give you is togo straight to the emergency room for pain meds and medical care. The danger is that you could have psudo cists occure on your pancreas and if these were to rupture, then you could have digestive enzymes carried around the body causeing many issues.

I hope that you find this useful, but please see your GP and demand these tests and mention pancreatitis, because if you catch it soon enough then it possible that diabetes and pancreas damage can be reduced and your life can remain as normal as possible.

Some drugs to ask about would be Tricor and Lipitor for trygliceride reduction, and Lortab or greater for pain relief.

Cheers Andy.

 

mrspoohbear said...
My tryglicerides have been on a rollercoaster ride for a while and right now the count is high again. Has anyone suffered from this before? What does it mean? My doctor hasn't been any help to me. I also have a sharp pain on my right side radiating to the back with nausea and my upper stomach has gotten big (looks swollen). Any help would be greatly appreciated.

hep93
Elite Member


Date Joined Jul 2005
Total Posts : 12014
   Posted 12/27/2007 9:03 AM (GMT -7)   
Welcome to the site, Arorgan!  Hopefully, Mrs. Poohbear found answers to her questions, as her post was in April of 2006!  tongue    You did give a lot of info that others may find helpful.  :-)

Pink Grandma
Veteran Member


Date Joined Nov 2006
Total Posts : 2445
   Posted 12/27/2007 10:24 PM (GMT -7)   
Hello Andy and welcome to Healingwell. It was a very informative post that you gave. Sounds like you have been educated in the medical field. We sure can use all the medical knowledge we can get here. So please stick around a share anytime. Have a good evening.
Pink Grandma
Forum moderator-Hepatitis

When the going gets tough....the tough get going! Don't always know where I going but I get there anyways.

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 11:19 PM (GMT -7)
There are a total of 2,732,413 posts in 301,016 threads.
View Active Threads


Who's Online
This forum has 151181 registered members. Please welcome our newest member, carol9.
264 Guest(s), 5 Registered Member(s) are currently online.  Details
desert bound, Serenity Now, Girlie, ggfgfgfdgfgdd98, pressurehead


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer